MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE® CERTAIN® 2 IMPLANT 4 X 10MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE® CERTAIN® 2 IMPLANT 4 X 10MM; DENTAL IMPLANT
Model Number XIFOSS410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the implant at tooth site #30 was removed due to pain.The area was grafted.Patient not returning for implant re-placement.
 
Event or Problem Description
No additional event information at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H6: investigation type codes were added: 3331, 4109, 4110 and 4111.H6: investigation findings code was added: 213.H6: investigation conclusions codes were added: 4310 and 4315.H10: narrative/data was updated.One osseotite® certain® 2 implant 4 x 10mm (xifoss410) was returned for investigation.Visual evaluation of the as returned product identified signs of usage and dried blood inside drive feature but no apparent malfunction was identified.Dried bone debris on external threads.Product matched print specification where measured.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.A pre-existing condition noted on the per was type iii (low) bone density.The reported device was located on tooth #30 (universal) and was used for approximately 2 weeks.Dhr review for the lot number (2019102437) revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Sterilization record (op210) was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review by lot number (2019102437) was performed for similar events using keyword medical pain and no other similar complaint was identified.October post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.Therefore, based on the available information, device malfunction has not occurred and the reported event was non-verifiable.

Brand Name
OSSEOTITE® CERTAIN® 2 IMPLANT 4 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12338841
Report Number0001038806-2021-01567
Device Sequence Number2825693
Product Code DZE
UDI-Device Identifier00844868023142
UDI-Public(01)00844868023142(17)241112(10)2019102437
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K100724
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/12/2024
Device Model NumberXIFOSS410
Device Catalogue NumberXIFOSS410
Device Lot Number2019102437
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2021
Supplement Date Received by Manufacturer12/21/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date12/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale